Alert archive / Ohio / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 74, NWS Wilmington, OH

April 20, 2011Adams County, Scioto County, Ohio; Lewis County, Mason County, Kentucky

NWS Wilmington, OH issued this severe thunderstorm warning at Apr 20, 2011, 2:34 AM EDT for Adams County, Scioto County, Ohio; Lewis County, Mason County, Kentucky. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 20, 2011, 2:34 AM EDT (06:34 UTC)
Expired
Apr 20, 2011, 3:15 AM EDT
In force
41 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Lewis County, KY, Mason County, KY, Adams County, OH, Scioto County, OH

The radar

The Jackson,KY radar (KJKL), 105 km from the middle of the area, began a volume at 06:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 10:13 PM EDTTornado WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 6.6 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2011-04-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1686 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2011-04-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 387 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1686 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
1003 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
387 m²/s²
0-3 km storm-relative helicity
474 m²/s²
Significant tornado parameter
4.3
Supercell composite
18.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

344 
WUUS51 KILN 200634
SVRILN
KYC135-161-OHC001-145-200715-
/O.NEW.KILN.SV.W.0074.110420T0634Z-110420T0715Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
234 AM EDT WED APR 20 2011

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LEWIS COUNTY IN NORTHEAST KENTUCKY...
  SOUTHEASTERN MASON COUNTY IN NORTHERN KENTUCKY...
  SOUTHERN ADAMS COUNTY IN SOUTHWEST OHIO...
  SOUTHERN SCIOTO COUNTY IN SOUTHWEST OHIO...

* UNTIL 315 AM EDT.

* AT 232 AM EDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS
  CAPABLE OF PRODUCING DAMAGING WINDS TO 70 MPH. THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM BENTONVILLE TO 10 MILES SOUTH
  OF HELENA...MOVING EAST AT 55 MPH.

* LOCATIONS IMPACTED INCLUDE...
  TOLLESBORO...
  VANCEBURG...
  CAMP DIX...
  HEAD OF GRASSY...
  PORTSMOUTH...
  NEW BOSTON...
  WHEELERSBURG...
  FRANKLIN FURNACE...

IN ADDITION...EPWORTH...CONCORD...HERRON HILL...CARRS...CHARTERS...
PETERSVILLE...ROME AND STRICKLETT ARE NEAR THE PATH OF THESE SEVERE
THUNDERSTORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS HAVE A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT WEDNESDAY MORNING
FOR SOUTHEASTERN INDIANA AND NORTHEASTERN KENTUCKY AND SOUTHWESTERN
OHIO.

&&

LAT...LON 3839 8341 3837 8345 3843 8358 3848 8359
      3852 8364 3848 8380 3878 8363 3875 8270
      3867 8273 3867 8276 3858 8278 3857 8281
      3861 8286 3875 8288 3872 8302 3859 8307
      3843 8323 3834 8322 3832 8326 3832 8335
TIME...MOT...LOC 0634Z 270DEG 46KT 3878 8354 3835 8376

$$
1 follow-up statement
791 
WWUS51 KILN 200654
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
254 AM EDT WED APR 20 2011

KYC161-200704-
/O.CAN.KILN.SV.W.0074.000000T0000Z-110420T0715Z/
MASON KY-
254 AM EDT WED APR 20 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MASON COUNTY HAS
BEEN CANCELLED...

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3839 8341 3837 8345 3843 8358 3848 8359
      3851 8361 3877 8338 3875 8270 3867 8273
      3867 8276 3858 8278 3857 8281 3861 8286
      3875 8288 3872 8302 3859 8307 3843 8323
      3834 8322 3832 8326 3832 8335
TIME...MOT...LOC 0654Z 270DEG 46KT 3878 8321 3835 8343

$$

KYC135-OHC001-145-200715-
/O.CON.KILN.SV.W.0074.000000T0000Z-110420T0715Z/
LEWIS KY-ADAMS OH-SCIOTO OH-
254 AM EDT WED APR 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM EDT
FOR SOUTHERN SCIOTO...SOUTHEASTERN ADAMS AND LEWIS COUNTIES...

AT 253 AM EDT...RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS TO 70 MPH. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM TURKEY CREEK LAKE TO
7 MILES WEST OF HARRIS...MOVING EAST AT 55 MPH.

LOCATIONS IMPACTED INCLUDE...
CAMP DIX...HEAD OF GRASSY...PORTSMOUTH...NEW BOSTON...WHEELERSBURG
AND FRANKLIN FURNACE.

IN ADDITION...KINNICONICK...BUENA VISTA...TURKEY CREEK LAKE...
HARRIS...TANNERY...GARRISON...FRIENDSHIP AND SAINT PAUL ARE NEAR THE
PATH OF THESE STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS HAVE A HISTORY OF PRODUCING DAMAGING WINDS. SEEK SHELTER
NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3839 8341 3837 8345 3843 8358 3848 8359
      3851 8361 3877 8338 3875 8270 3867 8273
      3867 8276 3858 8278 3857 8281 3861 8286
      3875 8288 3872 8302 3859 8307 3843 8323
      3834 8322 3832 8326 3832 8335
TIME...MOT...LOC 0654Z 270DEG 46KT 3878 8321 3835 8343

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 1:56 AM EDT, 38 minutes earlier.

Area forecast discussion, Apr 20, 1:56 AM EDT, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
156 AM EDT WED APR 20 2011

.SYNOPSIS...
A STRONG COLD FRONT WILL CROSS THE OHIO VALLEY LATE TONIGHT.
STRONG SOUTHERLY WINDS WILL PUMP IN SIGNIFICANT AMOUNTS OF
MOISTURE THAT WILL GET WRUNG OUT WITH THE FRONTAL PASSAGE. HIGH
PRESSURE AND DRIER AIR WILL PUSH INTO THE OHIO VALLY FROM THE
MIDWEST ON WEDNESDAY NIGHT AND THURSDAY.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
STRONG COLD FRONT WILL PUSH ACROSS THE REGION TONIGHT INTO
WEDNESDAY MORNING. PLENTY OF DYNAMICS AND INSTABILITY TO WARRANT
CURRENT TORNADO WATCH OUT UNTIL 5 AM. A COUPLE OF BOW ECHOES ARE
BEARING DOWN ON THE REGION. DAMAGING WINDS AND ISOLATED TORNADOES
WILL BE THE PRIMARY SEVERE WEATHER THREATS. IN ADDITION...GIVEN
RECENT HEAVY RAIN...THUNDERSTORMS MAY DROP OVER AN INCH OF RAIN IN
A SHORT PERIOD OF TIME WHICH WILL AGGRAVATE THE FLOODING ISSUES.
WILL CONTINUE FLOOD WATCH FOR THOSE AREAS THAT GOT HIT HARD WITH
HEAVY RAINFALL FROM TODAY. TEMPERATURES WILL BE HIGHLY DEPENDENT
ON RAIN COOLED AIR AND HOW FAST THE FRONT MOVES.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH THURSDAY NIGHT/...
CONVECTION WILL BE WANING ON WEDNESDAY MORNING AS THUNDERSTORMS
WEAKEN AND PUSH OFF TO THE EAST. A COLD FRONT WILL MOVE ACROSS THE
REGION DURING THE MORNING HOURS.

IN THE POST-FRONTAL ENVIRONMENT...HIGH PRESSURE WILL BUILD IN AND
STRATUS WILL LIKELY HANG TOUGH THROUGH THE DAY ON
WEDNESDAY. THIS AND THE COLD AIR BEING USHERED IN WILL HAVE A NON-
DIURNAL HIGH TEMPERATURE THAT OCCURS AROUND DAYBREAK AND FALLS
THROUGH THE COURSE OF THE DAY.

CLEARING TOMORROW NIGHT WILL PUSH MIN TEMPS INTO THE 30S. ANOTHER
WARM FRONT DEVELOPS THURSDAY NIGHT WITH PRECIPITATION EXPECTED TO
SPREAD FROM WEST TO EAST OVERNIGHT. MODELS ARE STILL IN FLUX AS TO
WHETHER THE FRONT WILL DEVELOP OVER SOUTHERN OR NORTHERN CWA BUT
THAT IS NEGLIGIBLE COMPARED TO THE POTENTIAL FOR MORE SIGNIFICANT
RAINFALL TO THE REGION FROM THERE INTO SATURDAY.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
HIGH PRESSURE WILL MOVE ACROSS THE REGION ON THURSDAY. UNSETTLED
WEATHER WILL RETURN ONCE AGAIN THURSDAY NIGHT AS A WARM FRONT
LIFTS ACROSS THE AREA...BRINGING AROUND OF SHOWERS AND
THUNDERSTORMS THROUGH FRIDAY MORNING. A LOW PRESSURE SYSTEM TO THE
NW OF THE AREA WILL BRING A COLD FRONT ALONG WITH ADDITIONAL
PRECIPITATION ACROSS THE OHIO VALLEY FRIDAY NIGHT.

BEYOND FRIDAY...MODELS ARE SHOWING DIFFERENCES IN THE STRENGTH OF
THE SUBTROPICAL RIDGE OVER THE SOUTHEASTERN US. THE GFS FAVORS A
SLIGHT WEAKER RIDGE WHICH WOULD KEEP THE FRONTAL BOUNDARY...AND
UNSETTLED WEATHER OVER KENTUCKY THIS WEEKEND. THE ECMWF FAVORS A
SLIGHT STRONGER SUBTROPICAL RIDGE WHICH WOULD DRAPE THE FRONTAL
BOUNDARY AND PRECIPITATION OVER CENTRAL OHIO. HAVE BLENDED THE TWO
SOLUTIONS INTO THE FORECAST WHILE AWAITING MORE CLARITY FROM THE
MODELS. BY MONDAY THE FRONTAL BOUNDARY LIFTS NORTHWARD WITH WARMER
TEMPERATURES FORECAST.

&&

.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
SQUALL LINE IS PUSHING THRU THE WRN TAFS ATTM AND SHOULD BE
THROUGH THE ERN TAFS BY 08Z. BEHIND THIS LINE IS A BROAD AREA OF
SHRA/TSRA WHICH WILL AFFECT THE TAFS FOR A COUPLE OF HOURS. CDFNT
WILL PUSH ACROSS THE TAFS 10Z-15Z. WINDS WILL SHIFT TO THE W AND
WILL INCREASE BE GUSTY IN THE CAA. MVFR SC WILL AFFECT THE TAFS
POST FRONTAL.

HIGH PRESSURE WILL BUILD IN AFT 00Z BREAKING UP THE SC.

OUTLOOK...UNSETTLED WEATHER EXPECTED FRIDAY THROUGH SUNDAY WITH
SHOWERS AND THUNDERSTORMS. MVFR/IFR CIGS/VSBYS POSSIBLE.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH UNTIL 9 AM EDT THIS MORNING FOR OHZ060>065-070>074-
     077>080-082.
KY...FLOOD WATCH UNTIL 9 AM EDT THIS MORNING FOR KYZ090>093.
IN...FLOOD WATCH UNTIL 9 AM EDT THIS MORNING FOR INZ050-058-059-066-
     073>075-080.

&&

SYNOPSIS...FRANKS/HICKMAN
NEAR TERM...FRANKS/HICKMAN
SHORT TERM...FRANKS
LONG TERM...LATTO
AVIATION...SITES
Hazardous weather outlook, Apr 19, 5:45 PM EDT, 8 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
545 PM EDT TUE APR 19 2011

INZ050-058-059-066-073>075-080-KYZ090>093-OHZ060>065-070>074-077>080-
082-202145-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-GALLATIN-BOONE-KENTON-CAMPBELL-PREBLE-MONTGOMERY-GREENE-
FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-
HAMILTON-CLERMONT-BROWN-HIGHLAND-PIKE-
545 PM EDT TUE APR 19 2011

...FLOOD WATCH IN EFFECT FROM 11 PM EDT THIS EVENING THROUGH
WEDNESDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...CENTRAL
OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

THE POTENTIAL EXISTS FOR A WELL ORGANIZED SQUALL LINE TO
DEVELOP TO OUR WEST AND TRACK ACROSS THE AREA TONIGHT. THE MAIN
SEVERE WEATHER THREAT WILL BE DAMAGING WINDS AND ISOLATED
TORNADOES.

IN ADDITION...HEAVY RAIN AND FLOODING WILL ALSO BE POSSIBLE WITH THE
SQUALL LINE. CHECK THE LATEST FORECAST FOR UPDATED INFORMATION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

THE SEVERE WEATHER AND FLOOD THREAT WILL CONTINUE EARLY WEDNESDAY
AS THE COLD FRONT MOVES EAST. THE THREAT WILL DIMINISH BY
WEDNESDAY AFTERNOON AS HIGH PRESSURE MOVES IN BEHIND THE FRONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT.

KYZ089-094>100-OHZ026-034-035-042>046-051>056-081-088-202145-
CARROLL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-
MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-
CLARK-MADISON-FRANKLIN OH-LICKING-ADAMS-SCIOTO-
545 PM EDT TUE APR 19 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO
AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

THE POTENTIAL EXISTS FOR A WELL ORGANIZED SQUALL LINE TO DEVELOP
TO OUR WEST AND TRACK ACROSS THE AREA TONIGHT. THE MAIN SEVERE
WEATHER THREAT WILL BE DAMAGING WINDS AND ISOLATED TORNADOES.

HEAVY RAIN AND FLOODING WILL ALSO BE POSSIBLE WITH THE SQUALL
LINE. CHECK THE LATEST FORECAST FOR UPDATED INFORMATION.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE SEVERE WEATHER AND FLOOD THREAT WILL CONTINUE EARLY WEDNESDAY
AS THE COLD FRONT MOVES EAST. THE THREAT WILL DIMINISH BY
WEDNESDAY AFTERNOON AS HIGH PRESSURE MOVES IN BEHIND THE FRONT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT.

In the hours before

Local storm report, Apr 20, 2:12 AM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
212 AM EDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     TSTM WND GST     KILN WILMINGTON APT     39.43N 83.79W
04/20/2011  M64 MPH          CLINTON            OH   ASOS

            56 KT WIND GUST AT KILN ASOS

&&

SNYDER
Local storm report, Apr 20, 2:20 AM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
220 AM EDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1222 AM     TSTM WND DMG     RICHMOND                39.83N 84.89W
04/20/2011                   WAYNE              IN   EMERGENCY MNGR

            WIND DAMAGE TO ROAD CONSTRUCTION SIGNS.

1240 AM     TSTM WND GST     VANDALIA                39.88N 84.19W
04/20/2011  E52.00 MPH       MONTGOMERY         OH   TRAINED SPOTTER

0115 AM     TSTM WND DMG     CARROLLTON              38.68N 85.16W
04/20/2011                   CARROLL            KY   TRAINED SPOTTER

            LARGE TREE LIMBS DOWN

0115 AM     TSTM WND GST     CARROLLTON              38.68N 85.16W
04/20/2011  E60.00 MPH       CARROLL            KY   TRAINED SPOTTER

0136 AM     HAIL             FAIRBORN                39.80N 84.02W
04/20/2011  M0.75 INCH       GREENE             OH   TRAINED SPOTTER

            DIME OT PENNY HAIL AND ESTIMATED WIND GUSTS TO 50 MPH.

0143 AM     TSTM WND GST     SOUTH LEBANON           39.37N 84.21W
04/20/2011  M65.00 MPH       WARREN             OH   TRAINED SPOTTER

0145 AM     TSTM WND GST     SHARONVILLE             39.28N 84.41W
04/20/2011  E55.00 MPH       HAMILTON           OH   TRAINED SPOTTER

0212 AM     TSTM WND DMG     XENIA                   39.69N 83.94W
04/20/2011                   GREENE             OH   LAW ENFORCEMENT

            1 TREE DOWN

0212 AM     FLASH FLOOD      XENIA                   39.69N 83.94W
04/20/2011                   GREENE             OH   LAW ENFORCEMENT

            ON GOING STREET FLOODING. ROADS CLOSED.

&&
Local storm report, Apr 20, 2:25 AM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
225 AM EDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 AM     TSTM WND DMG     WSW CLARKSVILLE         39.40N 83.99W
04/20/2011                   CLINTON            OH   AMATEUR RADIO

            LARGE TREE DOWN IN ROAD.

&&
Local storm report, Apr 20, 2:30 AM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
230 AM EDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0218 AM     HAIL             1 N BLOOMINGBURG        39.62N 83.40W
04/20/2011  E1.00 INCH       FAYETTE            OH   PUBLIC

            HAIL UP TO QUARTER SIZE

&&

SNYDER
Local storm report, Apr 20, 2:32 AM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
232 AM EDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0222 AM     TSTM WND GST     DELAWARE                40.30N 83.08W
04/20/2011  M62.00 MPH       DELAWARE           OH   AMATEUR RADIO

&&
Local storm report, Apr 20, 2:34 AM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
234 AM EDT WED APR 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 AM     TSTM WND DMG     AURORA                  39.07N 84.90W
04/20/2011                   DEARBORN           IN   LAW ENFORCEMENT

            TREES DOWN IN THE AURORA AND LAWRENCEBURG AREAS.

&&

ANOVAK

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 10:53 PM EDTSevere Thunderstorm WarningILNAuglaize, Darke, Mercer, Preble, Shelby67 min
Apr 19, 11:42 PM EDTFlash Flood WarningILNClark, Darke, Greene, Miami, Montgomery, Preble6 hr
Apr 19, 11:49 PM EDTSevere Thunderstorm WarningILNAuglaize, Champaign, Clark, Darke, Hardin, Logan and 4 more41 min
Apr 19, 11:53 PM EDTTornado WarningILNAuglaize, Mercer37 min
Apr 19, 11:54 PM EDTAreal Flood AdvisoryILNAuglaize, Champaign, Clark, Darke, Hardin, Logan and 4 more6 hr
Apr 19, 11:56 PM EDTSevere Thunderstorm WarningILNDarke, Miami, Montgomery, Preble49 min
Apr 20, 12:10 AM EDTTornado WarningILNAuglaize, Hardin35 min
Apr 20, 12:26 AM EDTSevere Thunderstorm WarningILNChampaign, Clark, Hardin, Logan, Miami, Shelby and 1 more49 min
Apr 20, 12:34 AM EDTSevere Thunderstorm WarningILNButler, Clermont, Hamilton, Warren41 min
Apr 20, 12:39 AM EDTSevere Thunderstorm WarningILNDarke, Preble51 min
Apr 20, 12:46 AM EDTSevere Thunderstorm WarningILNClark, Darke, Greene, Miami, Montgomery, Preble44 min
Apr 20, 12:47 AM EDTTornado WarningILNButler28 min
Apr 20, 12:52 AM EDTTornado WarningILNHamilton23 min
Apr 20, 1:04 AM EDTFlash Flood WarningILNButler, Hamilton6 hr
Apr 20, 1:09 AM EDTTornado WarningILNButler, Hamilton, Warren36 min
Apr 20, 1:11 AM EDTTornado WarningILNClermont, Hamilton34 min
Apr 20, 1:17 AM EDTSevere Thunderstorm WarningILNButler, Champaign, Clark, Greene, Miami, Montgomery and 2 more43 min
Apr 20, 1:24 AM EDTTornado WarningILNBrown, Clermont, Hamilton36 min
Apr 20, 1:37 AM EDTTornado WarningILNBrown, Clermont, Hamilton38 min
Apr 20, 1:40 AM EDTSevere Thunderstorm WarningILNButler, Clermont, Clinton, Greene, Hamilton, Highland and 2 more50 min
Apr 20, 1:43 AM EDTSevere Thunderstorm WarningILNChampaign, Clark, Delaware, Fayette, Franklin, Greene and 5 more47 min
Apr 20, 1:49 AM EDTSevere Thunderstorm WarningILNAdams, Brown, Clermont, Clinton, Highland41 min
Apr 20, 1:55 AM EDTSevere Thunderstorm WarningILNClinton, Fayette, Franklin, Greene, Highland, Madison and 2 more50 min
Apr 20, 1:56 AM EDTSevere Thunderstorm WarningILNAdams, Brown, Clermont49 min
Apr 20, 2:00 AM EDTTornado WarningILNBrown, Highland30 min
Apr 20, 2:02 AM EDTTornado WarningILNBrown, Clermont28 min
Apr 20, 2:06 AM EDTSevere Thunderstorm WarningILNDelaware, Fairfield, Franklin, Licking, Madison, Pickaway and 1 more39 min
Apr 20, 2:07 AM EDTAreal Flood AdvisoryILNClinton, Highland, Warren6 hr
Apr 20, 2:19 AM EDTSevere Thunderstorm WarningILNAdams, Fayette, Highland, Pike, Ross, Scioto41 min
Apr 20, 2:23 AM EDTTornado WarningILNAdams, Highland, Pike37 min
Apr 20, 2:27 AM EDTSevere Thunderstorm WarningILNAdams18 min
Apr 20, 2:28 AM EDTAreal Flood AdvisoryILNDelaware, Fayette, Franklin, Madison, Pickaway, Union6 hr
Apr 20, 2:34 AM EDTTornado WarningILNFairfield, Licking26 min
Apr 20, 2:38 AM EDTTornado WarningILNDelaware, Franklin, Licking23 min
Apr 20, 2:43 AM EDTSevere Thunderstorm WarningILNFairfield, Hocking, Pickaway, Ross47 min
Apr 20, 2:51 AM EDTSevere Thunderstorm WarningILNPike, Ross, Scioto39 min
Apr 20, 3:12 AM EDTSevere Thunderstorm WarningILNScioto20 min
Apr 20, 3:26 AM EDTSevere Thunderstorm WarningILNHocking26 min
Apr 20, 5:46 AM EDTAreal Flood AdvisoryILNClark, Darke, Greene, Miami, Montgomery, Preble and 1 more3 hr
Apr 20, 6:55 AM EDTAreal Flood AdvisoryILNButler, Hamilton3 hr
Apr 20, 9:24 AM EDTRiver Flood WarningILNButler, Montgomery, Warren5 hr
Apr 20, 9:24 AM EDTRiver Flood WarningILNButler5 hr
Apr 20, 12:08 PM EDTRiver Flood WarningILNClermont, Hamilton, Warren7 hr
Apr 20, 2:24 PM EDTRiver Flood WarningILNAdams3 hr
Apr 20, 3:46 PM EDTRiver Flood AdvisoryILNHamilton11 hr
Apr 20, 12:37 AM EDTSevere Thunderstorm WarningILNBoone, Campbell, Carroll, Gallatin, Grant, Kenton and 2 more38 min
Apr 20, 12:56 AM EDTTornado WarningILNBoone, Campbell, Gallatin, Grant, Kenton, Pendleton34 min
Apr 20, 1:10 AM EDTTornado WarningILNBracken, Campbell, Carroll, Gallatin, Grant, Kenton and 3 more35 min
Apr 20, 1:41 AM EDTTornado WarningILNBracken, Grant, Pendleton, Robertson34 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2011Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.